Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hip joint pain, have seronegative spondyloarthopathy, uric acid content abnormal. Help?

respected sir, three years back in 2010 , i faced with hip joint pain and doctor advised the i am facing seronegative spondyloarthopathy and since then i am on medicine rumalef 20 but inspite of taking medicine presently i am suffering from hips joint both) pain. whether it is curable and treatment going in right way. notable that uric acid remain between 6-7. please guide me.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi Mr.Bhatti, since you have been diagnosed to have seronegative arthropathy, your doctor has prescribed Rumalef (leflunamide) which is a DMARD (disease modifying antirheumatic drug). As the name suggests it modifies your disease activity and its not a pain killer medicine.So you are advised to take analgesic medicines also concurrantly. Also the optimum levels of serum uric acid should be less than 6. So i feel that you need a drug which lowers your uric acid levels also. You may also need Xray of your hip joint to exclude any involvement of the articular surfaces. Advised to consult orthosurgeon and discuss all the issues. Regards
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor